IJPAM: Volume 103, No. 4 (2015)


Young Key Kim$^1$, Won Keun Min$^2$
$^1$Department of Mathematics
MyongJi University
Youngin, 449-728, KOREA
$^2$Department of Mathematics
Kangwon National University
Chuncheon, 200-701, KOREA

Abstract. We introduce the notion of almost $WO$-continuity and study some characterizations and properties of such functions. In particular, we study the relation among $ WK$-continuity, weakly $WO$-continuity and almost $WO$-continuity.

Received: June 23, 2015

AMS Subject Classification: 54A05, 54B10, 54C10, 54D30

Key Words and Phrases: $ WK$-continuous, almost $WO$-continuous, almost $WO$-open map, weakly $WO$-continuous

Download paper from here.

DOI: 10.12732/ijpam.v103i4.9 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 4
Pages: 697 - 707

$WO$-CONTINUOUS FUNCTIONS ON ASSOCIATED $w$-SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).